# SDR 20001106SH028

- Difficulty date: September 18, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON LONGERON. BS 560 - BS 598; LONGERON 19L.   (X)
